# SDR COMA0560440

- Difficulty date: August 11, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 26,903 hours, 25,372 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 581B
- Condition: Unreliable
- Location: Left
- Part time: 16,248 hours, 15,178 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5208 - FLAPS FAIL CAUTION.  REPLACED THE LT BPSU.
